Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The joint weight enumerators and Siegel modular forms

Authors: Y. Choie and M. Oura
Journal: Proc. Amer. Math. Soc. 134 (2006), 2711-2718
MSC (2000): Primary 94B05; Secondary 11F46
Published electronically: February 8, 2006
MathSciNet review: 2213751
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The weight enumerator of a binary doubly even self-dual code is an isobaric polynomial in the two generators of the ring of invariants of a certain group of order 192. The aim of this note is to study the ring of coefficients of that polynomial, both for standard and joint weight enumerators.

References [Enhancements On Off] (What's this?)

  • 1. Bannai, E., Modular invariance property of association schemes, type II codes over finite rings and finite abelian groups, and reminiscences of Francois Jaeger (a survey). Symposium à la Memoire de Francois Jaeger (Grenoble, 1998). Ann. Inst. Fourier (Grenoble) 49 (1999), no. 3, 763-782. MR 1703422 (2001f:94011)
  • 2. Choie, Y. and Sole, P., Ternary codes and Jacobi forms. Discrete Math. 282 (2004), no. 1-3, 81-87. MR 2059508 (2005a:11061)
  • 3. Conway, J.H. and Sloane, N. J. A., Sphere Packings, Lattices and Groups (Second Edition), Springer-Verlag, NY, 1993. MR 1194619 (93h:11069)
  • 4. Duke, W., On codes and Siegel modular forms, Internat. Math. Res. Notices, 1993, no. 5, 125-136. MR 1219862 (94d:11029)
  • 5. Igusa, J., Theta functions, Die Grundlehren der mathematischen Wissenschaften, Band 194, Springer-Verlag, NewYork-Heidelberg, 1972. MR 0325625 (48:3972)
  • 6. Igusa, J., On the ring of modular forms of degree two over $ \mathbf{Z}$, Amer. J. Math. 101 (1979), no. 1, 149-183. MR 0527830 (80d:10039)
  • 7. Lang, S., Introduction to modular forms, A series of Comprehensive Studies in Mathematics, Springer-Verlag (1976). MR 0429740 (55:2751)
  • 8. S. Nagaoka, On the ring of Hilbert modular forms over $ \mathbf{Z}$, J. Math. Soc. Japan, Vol. 35, No. 4 (1983). MR 0714463 (84k:10020)
  • 9. Oura, M., Observation on the weight enumerators from classical invariant theory, preprint.
  • 10. Ozeki, M., On basis problem for Siegel moduar forms of degree $ 2$, Acta Arith., 31 (1976), no. 1, 17-30. MR 0432553 (55:5541)
  • 11. Pless, V. and Sloane, N. J. A., On the classification and enumeration of self-dual codes, J. Combinatorial Theory Ser.A 18 (1975), 313-335. MR 0376232 (51:12412)
  • 12. Vardi, I., Coding theory (Multiple weight enumerators of codes), preprint 1998.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 94B05, 11F46

Retrieve articles in all journals with MSC (2000): 94B05, 11F46

Additional Information

Y. Choie
Affiliation: Department of Mathematics, Pohang University of Science and Technology, Pohang, 790–784, Korea

M. Oura
Affiliation: Department of Mathematics, Kochi University, Kochi, 780–8520, Japan

Keywords: Code, weight enumerator, modular form
Received by editor(s): November 1, 2004
Received by editor(s) in revised form: March 14, 2005
Published electronically: February 8, 2006
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2006 American Mathematical Society

American Mathematical Society